MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a discrepant architect tsh result on a patient.The following results were provided: (b)(6) 2025, sid (b)(6), serum = 2.9497 / 2.8832 / 3.2478 uiu/ml, plasma = 8.3296 uiu/ml; previous result from (b)(6) 2025 = 10.61 uiu/ml.Reference range: 0.3-4.2 uiu/ml.The patient had their thyroid medication temporarily delayed due to the low falsely low tsh result.No further impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, retained product analysis, and labeling review.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the architect tsh assay did not identify any trends.Additionally, an increase in complaint activity was not identified for reagent lot 73446ud00.A device history record review was performed on lot 73446ud00 which did not show any non-conformances, deviations, or potential non-conformances related to the issue under review.Retained product testing met all acceptance criteria indicating the product is performing as expected.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot 73446ud00 was identified.
 
Event or Problem Description
The customer reported a discrepant architect tsh result on a patient.The following results were provided: (b)(6) 2025 sid (b)(6) serum = 2.9497 / 2.8832 / 3.2478 uiu/ml, plasma = 8.3296 uiu/ml; previous result from (b)(6) 2025 = 10.61 uiu/ml reference range: 0.3-4.2 uiu/ml.The patient had their thyroid medication temporarily delayed due to the low falsely low tsh result.No further impact to patient management was reported.

Brand Name
ARCHITECT TSH
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23497566
Report Number3005094123-2025-00565
Device Sequence Number9115910
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public(01)00380740014230(17)260819(10)73446UD00
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2026
Device Catalogue Number07K62-25
Device Lot Number73446UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR60603.; ARC I2000SR INST, 03M74-02, ISR60603.
Patient SexUnknown